# SDR SWAA2019101637819

- Difficulty date: September 23, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER CARGO DOOR CUTOUT CENTER THRESHOLD WEB CORRODED BETWEEN BS. 847 TO BS. 787+7" IN SEVERAL AREAS TOP SKIN.      / REPAIRED WEB IAW SRM AND DWG.
